# SDR REXA2019022540172

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,759 hours, 26,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND EMERGENCY LIGHT INOP (OUTSIDE).   RE-LAMPED EXTERIOR EMERGENCY LIGHT #6 IAW CRJ 200 CMM 33-52-07. ERFORMED OPS TEST. OS TEST PASSED. A/C OK FOR SVC. MMO2 UPDATED, PLACARD REMOVED. MOC NOTIFIED# 93942 MEL CLEARED.
